MAUDE Adverse Event Report: REFLOW MEDICAL, INC. WINGMAN 35 CROSSING CATHETER; SUPPORT CATHETER

REFLOW MEDICAL, INC. WINGMAN 35 CROSSING CATHETER; SUPPORT CATHETER
Model Number WGM35065US
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient injury or impact to the patient as a result of the tip separation.The device history records were reviewed with special attention to components, subassemblies and in-house manufacturing processes.This lot met all acceptance criteria for release.The investigation performed to date confirmed tip separation.The root cause of the tip failure could not be determined based on the available information.Further investigation is warranted and in process.
 
Event or Problem Description
During device preparation, per the instructions for use, the physician ran their fingers over the catheter and the tip detached.Device had no patient contact.

Brand Name
WINGMAN 35 CROSSING CATHETER
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
REFLOW MEDICAL, INC.
1003 calle sombra
san clemente CA 92673
MDR Report Key6425329
Report Number3008789872-2017-00001
Device Sequence Number1102262
Product Code DQY
UDI-Device Identifier00856492005180
UDI-Public00856492005180
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141547
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/17/2019
Device Model NumberWGM35065US
Device Catalogue NumberWGM35065US
Device Lot Number1602164
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2017
Initial Report FDA Received Date03/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3008789872_03222017_001R
Patient Sequence Number1